The Electronic Journal of Combinatorics, Volume 18
Volume 18, Number 1, 2011
: Counting Points of Slope Varieties over Finite Fields.
: Convex-Ear Decompositions and the Flag h-Vector.
: Generating Functions Attached to some Infinite Matrices.
: Cyclic Sieving Phenomenon in Non-Crossing Connected Graphs.
, Qiang Wang
: Promotion and Evacuation on Standard Young Tableaux of Rectangle and Staircase Shape.
: Proof of the (n/2-n/2-n/2) Conjecture for Large n.
: A Combinatorial Formula for Orthogonal Idempotents in the 0-Hecke Algebra of the Symmetric Group.
: A Quasisymmetric Function Generalization of the Chromatic Symmetric Function.
Wolfgang A. Schmid
: The Inverse Problem Associated to the Davenport Constant for C2+C2+C2n, and Applications to the Arithmetical Characterization of Class Groups.
: Sharp Threshold Functions for Random Intersection Graphs via a Coupling Method.
: Independence Complexes and Edge Covering Complexes via Alexander Duality.
Zoltán Lóránt Nagy
: A Multipartite Version of the Turan Problem - Density Conditions and Eigenvalues.
: Generalized Bell Polynomials and the Combinatorics of Poisson Central Moments.
: Sets of Integers that do not Contain Long Arithmetic Progressions.
: Perfect Matchings in Claw-free Cubic Graphs.
: Colorings and Nowhere-Zero Flows of Graphs in Terms of Berlekamp's Switching Game.
Carl W. Lee
: Sweeping the cd-Index and the Toric h-Vector.
: Orthogonal Arrays with Parameters OA(s3,s2+s+1,s,2) and 3-Dimensional Projective Geometries.
: The Tau Constant of a Metrized Graph and its Behavior under Graph Operations.
: Alspach's Problem: The Case of Hamilton Cycles and 5-Cycles.
: A Decomposition Algorithm for the Oriented Adjacency Graph of the Triangulations of a Bordered Surface with Marked Points.
Arun P. Mani
: An Extension of Matroid Rank Submodularity and the Z-Rayleigh Property.
: Stability Analysis for k-wise Intersecting Families.
: Minimum Weight H-Decompositions of Graphs: The Bipartite Case.
: Subgraph Densities in Signed Graphons and the Local Simonovits-Sidorenko Conjecture.
: Enumerating all Hamilton Cycles and Bounding the Number of Hamilton Cycles in 3-Regular Graphs.
: Further Applications of a Power Series Method for Pattern Avoidance.
: On the Area Discrepancy of Triangulations of Squares and Trapezoids.
: A Note on Naturally Embedded Ternary Trees.
: A Strengthening of Brooks' Theorem for Line Graphs.
, Li Li
: q,t-Catalan Numbers and Generators for the Radical Ideal defining the Diagonal Locus of (C2)n.
Jacob A. White
: On Multivariate Chromatic Polynomials of Hypergraphs and Hyperedge Elimination.
: Rainbow Matchings in Properly Edge Colored Graphs.
: A Recurrence for Bounds on Dominating Sets in k-Majority Tournaments.
: Vertex Subsets with Minimal Width and Dual Width in Q-Polynomial Distance-Regular Graphs.
: Linear Recurrence Relations for Sums of Products of Two Terms.
: Trees with an On-Line Degree Ramsey Number of Four.
Saúl A. Blanco
: The Complete cd-Index of Dihedral and Universal Coxeter Groups.
: Classical Sequences Revisited with Permutations Avoiding Dotted Pattern.
: Applications of the Kelmans Transformation: Extremality of the Threshold Graphs.
: Arbitrary Orientations of Hamilton Cycles in Oriented Graphs.
: Symmetric Distribution of Crossings and Nestings in Permutations of Type B.
: Hamiltonian Cycles in the Square of a Graph.
Le Anh Vinh
: Distinct Triangle Areas in a Planar Point Set over Finite Fields.
: Asymptotic Behaviour of the Number of Eulerian Circuits.
: Average Values of some Z-Parameters in a Random Set Partition.
Catherine S. Greenhill
: A Polynomial Bound on the Mixing Time of a Markov Chain for Sampling Regular Directed Graphs.
: Convergence Rates for Generalized Descents.
Volume 18, Number 2, 2011
The Zeilberger Festschrift volume
: On Kadell's Two Conjectures for the q-Dyson Product.
: On Zeilberger's Constant Term for Andrews' TSSCPP Theorem.
: A Short Proof for the Number of Permutations Containing Pattern 321 Exactly Once.
: Toward a Combinatorial Proof of the Jacobian Conjecture!
: Fixed Points and Excedances in Restricted Permutations.
: Andrews' Conjecture on a 4φ3 Summation and its Extensions. P36